| Model Number |
CF-H180AL |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it was likely that the following led to the malfunction: the line visible in the picture was due to the objective lens shaved.The most probable cause of the malfunction was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported that the colonovideoscope had a line visible in the picture.The event occurred during inspection for use.There were no reports of patient involvement.